Alert archive / Iowa / Tornado Warnings in 2015

Tornado Warning 23, NWS Omaha, NE

November 11, 2015Pottawattamie County, Shelby County, Iowa

NWS Omaha, NE issued this tornado warning at Nov 11, 2015, 1:54 PM CST for Pottawattamie County, Shelby County, Iowa. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 11, 2015, 1:54 PM CST (19:54 UTC)
Expired
Nov 11, 2015, 2:12 PM CST
In force
18 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Pottawattamie County, IA, Shelby County, IA

The radar

The Omaha radar (KOAX), 97 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 11, 2:06 PM CSTTSTM WND GST 765 S Harlan, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 11, 11:25 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 7.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2015-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2015-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WFUS53 KOAX 111954
TOROAX
IAC155-165-112030-
/O.NEW.KOAX.TO.W.0023.151111T1954Z-151111T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
154 PM CST WED NOV 11 2015

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL POTTAWATTAMIE COUNTY IN SOUTHWESTERN IOWA...
  SOUTHEASTERN SHELBY COUNTY IN SOUTHWESTERN IOWA...

* UNTIL 230 PM CST
    
* AT 154 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR AVOCA...OR 19 MILES NORTHWEST OF
  ATLANTIC...MOVING NORTHEAST AT 45 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  HARLAN AROUND 205 PM CST.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
PRAIRIE ROSE STATE PARK...NISHNA BEND RECREATION AREA AND KIRKMAN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 64 AND 73.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 34 AND 43.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4143 9537 4149 9546 4175 9528 4164 9509
      4160 9509 4160 9507
TIME...MOT...LOC 1954Z 218DEG 39KT 4152 9535 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BOUSTEAD
3 follow-up statements
659 
WWUS53 KOAX 111959
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
159 PM CST WED NOV 11 2015

IAC155-112008-
/O.CAN.KOAX.TO.W.0023.000000T0000Z-151111T2030Z/
POTTAWATTAMIE IA-
159 PM CST WED NOV 11 2015

...THE TORNADO WARNING FOR NORTH CENTRAL POTTAWATTAMIE COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
IOWA.

LAT...LON 4153 9534 4156 9541 4175 9528 4164 9509
      4160 9509 4160 9507
TIME...MOT...LOC 1958Z 212DEG 41KT 4156 9533 

$$

IAC165-112030-
/O.CON.KOAX.TO.W.0023.000000T0000Z-151111T2030Z/
SHELBY IA-
159 PM CST WED NOV 11 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR
SOUTHEASTERN SHELBY COUNTY...
    
AT 158 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES NORTH OF AVOCA...OR 20 MILES NORTHWEST OF
ATLANTIC...MOVING NORTHEAST AT 45 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN SHELBY COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
PRAIRIE ROSE STATE PARK...NISHNA BEND RECREATION AREA AND KIRKMAN.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 70 AND 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4153 9534 4156 9541 4175 9528 4164 9509
      4160 9509 4160 9507
TIME...MOT...LOC 1958Z 212DEG 41KT 4156 9533 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BOUSTEAD
163 
WWUS53 KOAX 112002
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
202 PM CST WED NOV 11 2015

IAC165-112030-
/O.CON.KOAX.TO.W.0023.000000T0000Z-151111T2030Z/
SHELBY IA-
202 PM CST WED NOV 11 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM CST FOR
SOUTHEASTERN SHELBY COUNTY...
        
AT 201 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES SOUTH OF HARLAN...OR 20 MILES NORTHWEST OF
ATLANTIC...MOVING NORTHEAST AT 35 MPH.

HAZARD...TORNADO. 

SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. DAMAGE HAS ALSO
         BEEN REPORTED TO THE WEST OF AVOCA.  

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
HARLAN...KIRKMAN...PRAIRIE ROSE STATE PARK AND NISHNA BEND RECREATION
AREA.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 70 AND 73.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4153 9534 4156 9541 4175 9528 4164 9509
      4160 9509 4160 9507
TIME...MOT...LOC 2001Z 213DEG 32KT 4159 9533 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BOUSTEAD
473 
WWUS53 KOAX 112012
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
212 PM CST WED NOV 11 2015

IAC165-112021-
/O.CAN.KOAX.TO.W.0023.000000T0000Z-151111T2030Z/
SHELBY IA-
212 PM CST WED NOV 11 2015

...THE TORNADO WARNING FOR SOUTHEASTERN SHELBY COUNTY IS CANCELLED...
                
THE ROTATION WITH THE STORM WHICH PROMPTED THE WARNING HAS 
WEAKENED...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
IOWA.

REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
SHELBY COUNTY 245 PM CST.

LAT...LON 4153 9534 4156 9541 4175 9528 4164 9509
      4160 9509 4160 9507
TIME...MOT...LOC 2009Z 218DEG 39KT 4168 9524 

$$

BOUSTEAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Nov 11, 11:55 AM CST, 1 hour 59 minutes earlier.

Area forecast discussion, Nov 11, 11:55 AM CST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1155 AM CST WED NOV 11 2015

.SHORT TERM...(TODAY THROUGH FRIDAY)
ISSUED AT 245 AM CST WED NOV 11 2015

MAIN FORECAST CONCERN WILL FOCUS ON NEXT 24 HOURS AS STRONG EARLY
SEASON STORM SYSTEM LIFTS ACROSS THE REGION.

GENERAL FORECAST TRENDS REMAIN ON TRACK THIS MORNING WITH DEEP
SURFACE LOW PRESSURE OVER EAST CENTRAL COLORADO AT 07Z WITH A WARM
FRONT EXTENDING EAST FROM THE LOW INTO FAR NORTHEAST KANSAS AND
SOUTH CENTRAL IOWA. INVERTED TROUGH MEANWHILE STRETCHES ACROSS
EAST CENTRAL NEBRASKA INTO NORTHWEST IOWA. AS SURFACE LOW MOVES
NORTHEAST ALONG THE TROUGH AND DEEPENS A COLD FRONT WILL SWEEP
SOUTH BEHIND THE LOW REACHING FAR SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA BY LATE THIS AFTERNOON. ANY PRECIP IN THE AREA IS EXPECTED
TO GENERALLY BE LIGHT THROUGH THE EARLY MORNING WITH THE CHANCE OF
THUNDERSTORMS INCREASING BY LATE MORNING INTO THE AFTERNOON.

AS THE COLDER AIR SPREADS EAST BEHIND THE FRONT FROM MID TO LATE
AFTERNOON RAIN MAY MIX OR CHANGE TO SNOW IN PARTS OF NORTHEAST
NEBRASKA. SOME LIGHT ACCUMULATIONS LESS THAN AN INCH ARE POSSIBLE
NORTH OF A COLUMBUS TO SIOUX CITY LINE LATE THIS AFTERNOON INTO
THE EARLY EVENING. RAIN AND SNOW WILL MOVE OUT OF THE AREA BY
MIDNIGHT.

STRONG NORTHWEST WINDS WILL BE THE PRIMARY WEATHER FEATURE BEHIND
THE FRONT THIS AFTERNOON AND TONIGHT WITH WIND HEADLINES COVERING
THE FORECAST AREA. WIND GUSTS MAY EXCEED 50 MPH AT TIMES THIS
AFTERNOON INTO THE EVENING WITH SUSTAINED WINDS 30 TO 45 MPH.
WINDS WILL GRADUALLY DECREASE FROM WEST TO EAST LATE TONIGHT BUT
WINDY CONDITIONS WILL REMAIN OVER THE AREA ON THURSDAY.

REMAINDER OF THE PERIOD WILL BE DRY AND COOL WITH A RETURN TO
MILD TEMPERATURES BY THE WEEKEND.

.LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY)
ISSUED AT 245 AM CST WED NOV 11 2015

MILD AND DRY OVER THE WEEKEND WITH A CHANCE OF RAIN EARLY NEXT
WEEK AS ANOTHER STRONG SYSTEM MOVES INTO THE REGION. FLOW AT THIS
TIME APPEARS TO BE SPLIT WITH COLDER AIR REMAINING TO THE NORTH.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1141 AM CST WED NOV 11 2015

INTENSE SFC LOW PRESS CURRENTLY SITUATED OVER N-CNTRL KS WILL
QUICKLY LIFT NEWD THIS AFTN AND BE THE FOCUS SCT TSRA OVER
PORTIONS OF ERN NEB THIS AFTN. LATEST SFC OBS INDICATED THAT THE
ASSOCIATED SFC BNDRY WAS NEARLY STATIONARY AND EXTENDED FROM
ABOUT KAXA TO KPTT. IN ADDITION TO THE -TSRA ACTIVITY...STIFF NW
WINDS GUSTING 35-45KT WILL PERSIST INTO EARLY THIS EVENING. AND AT
THIS POINT...DO NOT ANTICIPATE CONDITIONS IMPROVING TO VFR AT ALL
TERMINALS UNTIL EARLY THUR MORNING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY
     FOR NEZ045-052.

     WIND ADVISORY FROM 4 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT
     FOR NEZ090>093.

     WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY FOR
     NEZ053-067-068.

     HIGH WIND WARNING UNTIL MIDNIGHT CST TONIGHT FOR NEZ011-012-
     015>018-030>034-042>044-050-051-065-066-078-088-089.

IA...HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY
     FOR IAZ043-055-056-069.

     WIND ADVISORY FROM 5 PM THIS AFTERNOON TO 3 AM CST THURSDAY FOR
     IAZ079-080-090-091.

&&

SHORT TERM...FOBERT
LONG TERM...FOBERT
AVIATION...DEE
Hazardous weather outlook, Nov 11, 1:13 PM CST, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
113 PM CST WED NOV 11 2015

NEZ011-012-015>018-030>034-042>045-050>053-065>068-078-088>093-
120915-
KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-
CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-
DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
113 PM CST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING WILL COVER MUCH OF EASTERN NEBRASKA INTO WEST
CENTRAL IOWA THIS AFTERNOON INTO TONIGHT. NORTHWEST WINDS ARE
FORECAST TO INCREASE INTO THE 35 TO 45 MPH RANGE...WITH GUSTS OVER
50 MPH POSSIBLE. RAIN COULD MIX WITH OR CHANGE TO SNOW BY MID TO
LATE AFTERNOON IN PARTS OF NORTHEAST NEBRASKA...WITH SOME LIGHT
ACCUMULATION POSSIBLE. ANY SNOW THAT DOES FALL...WHEN COMBINED
WITH THE STRONG WINDS WILL CREATE GREATLY REDUCED VISIBILITIES.
SOME LIGHT ACCUMULATIONS OF SNOW COULD OCCUR THIS EVENING NORTH
AND NORTHEAST OF OMAHA.

A STRONG LOW PRESSURE SYSTEM ROLLING THROUGH SOUTHEAST NEBRASKA
AND WESTERN IOWA TODAY AND TONIGHT IS RESPONSIBLE FOR THE WIDE
VARIETY OF WEATHER ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDY CONDITIONS ARE ALSO FORECAST FOR THURSDAY...BUT WILL HOLD
IN THE 20 TO 30 MPH RANGE. SOME GUSTS TO 40 MPH APPEAR POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO PASS ALONG ANY SEVERE WEATHER REPORTS...
SNOW ACCUMULATIONS OR DAMAGE FROM THE WINDS.

IAZ043-055-056-069-079-080-090-091-120915-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-
113 PM CST WED NOV 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA
AND WEST CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...TORNADO WATCH 534 IN EFFECT UNTIL 6 PM CST...

SCATTERED THUNDERSTORMS SHOULD CONTINUE TO DEVELOP AND LAST INTO
AT LEAST MID AFTERNOON. A FEW STORMS MAY BECOME TORNADIC IN NATURE
IN PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. IN ADDITION TO
THE TORNADO THREAT...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE AS
WELL.

A HIGH WIND WARNING WILL COVER MUCH OF EASTERN NEBRASKA INTO WEST
CENTRAL IOWA THIS AFTERNOON INTO TONIGHT. NORTHWEST WINDS ARE
FORECAST TO INCREASE INTO THE 35 TO 45 MPH RANGE...WITH GUSTS OVER
50 MPH POSSIBLE. RAIN COULD MIX WITH OR CHANGE TO SNOW BY MID TO
LATE AFTERNOON IN PARTS OF NORTHEAST NEBRASKA...WITH SOME LIGHT
ACCUMULATION POSSIBLE. ANY SNOW THAT DOES FALL...WHEN COMBINED
WITH THE STRONG WINDS WILL CREATE GREATLY REDUCED VISIBILITIES.
SOME LIGHT ACCUMULATIONS OF SNOW COULD OCCUR THIS EVENING NORTH
AND NORTHEAST OF OMAHA.

A STRONG LOW PRESSURE SYSTEM ROLLING THROUGH SOUTHEAST NEBRASKA
AND WESTERN IOWA TODAY AND TONIGHT IS RESPONSIBLE FOR THE WIDE
VARIETY OF WEATHER ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDY CONDITIONS ARE ALSO FORECAST FOR THURSDAY...BUT WILL HOLD
IN THE 20 TO 30 MPH RANGE. SOME GUSTS TO 40 MPH APPEAR POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO PASS ALONG ANY SEVERE WEATHER REPORTS...
SNOW ACCUMULATIONS OR DAMAGE FROM THE WINDS.

In the hours before

Special weather statement, Nov 11, 1:00 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
100 PM CST WED NOV 11 2015

IAZ069-079-090-NEZ052-053-067-068-111945-
FREMONT IA-MILLS IA-POTTAWATTAMIE IA-DOUGLAS NE-CASS NE-OTOE NE-
SARPY NE-
100 PM CST WED NOV 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POTTAWATTAMIE...
MILLS...FREMONT...EASTERN CASS...SOUTHEASTERN DOUGLAS...NORTHEASTERN
OTOE AND NORTHEASTERN SARPY COUNTIES UNTIL 145 PM CST...

AT 100 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR PAPILLION TO 6 MILES
NORTHEAST OF NEBRASKA CITY...AND MOVING NORTH AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN OMAHA...COUNCIL BLUFFS...BELLEVUE...PAPILLION...LA
VISTA...PLATTSMOUTH...RALSTON...GLENWOOD...MALVERN...SIDNEY...
FARRAGUT...PACIFIC JUNCTION...MURRAY...RIVERTON...OFFUTT AFB...CARTER
LAKE...TABOR...SILVER CITY...THURMAN AND RANDOLPH.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 1 AND 20.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 73 AND 91.
 INTERSTATE 29 BETWEEN MILE MARKERS 4 AND 58.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 1 AND 11.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 446 AND 454.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4061 9576 4123 9611 4137 9579 4112 9555
      4073 9544
TIME...MOT...LOC 1900Z 195DEG 54KT 4117 9600 4075 9577

BOUSTEAD
Local storm report, Nov 11, 1:10 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
110 PM CST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     HAIL             OFFUTT AFB              41.11N 95.92W
11/11/2015  E0.50 INCH       SARPY              NE   EMERGENCY MNGR

&&

BKERN
Special weather statement, Nov 11, 1:21 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
121 PM CST WED NOV 11 2015

IAZ055-056-069-111945-
SHELBY IA-HARRISON IA-POTTAWATTAMIE IA-
121 PM CST WED NOV 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POTTAWATTAMIE...
SOUTHEASTERN HARRISON AND SOUTHWESTERN SHELBY COUNTIES UNTIL 145 PM
CST...

AT 121 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHEAST OF TREYNOR...OR 23 MILES EAST OF OMAHA...MOVING NORTH
AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
AVOCA...SHELBY...MINDEN AND ARROWHEAD PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 59 IN IOWA NEAR MILE MARKER 64.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 27 AND 40.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
IOWA.

LAT...LON 4123 9552 4126 9563 4151 9560 4150 9531
TIME...MOT...LOC 1921Z 200DEG 24KT 4132 9556

BOUSTEAD
Special weather statement, Nov 11, 1:23 PM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
123 PM CST WED NOV 11 2015

IAZ079-080-090-091-112000-
FREMONT IA-PAGE IA-MILLS IA-MONTGOMERY IA-
123 PM CST WED NOV 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONTGOMERY...
SOUTHEASTERN MILLS...NORTHWESTERN PAGE AND NORTHEASTERN FREMONT
COUNTIES UNTIL 200 PM CST...

AT 123 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES NORTHWEST OF ESSEX...OR 29 MILES NORTH OF TARKIO...MOVING
NORTHEAST AT 60 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SHENANDOAH...ESSEX...IMOGENE...COBURG AND PIERCE RECREATION AREA.

THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 10 AND 28.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
IOWA.

LAT...LON 4072 9538 4080 9552 4100 9544 4101 9527
      4094 9514
TIME...MOT...LOC 1923Z 203DEG 50KT 4087 9540

BOUSTEAD
Special weather statement, Nov 11, 1:37 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
137 PM CST WED NOV 11 2015

IAZ069-079-080-112000-
MILLS IA-POTTAWATTAMIE IA-MONTGOMERY IA-
137 PM CST WED NOV 11 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POTTAWATTAMIE...
WESTERN MONTGOMERY AND EAST CENTRAL MILLS COUNTIES UNTIL 200 PM
CST...

AT 137 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTHWEST OF RED OAK...OR 26 MILES SOUTHWEST OF ATLANTIC...
MOVING NORTHEAST AT 55 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
RED OAK...ELLIOTT AND FARM CREEK PUBLIC WILDLIFE AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 34 IN IOWA BETWEEN MILE MARKERS 30 AND 39.
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 34 AND 37.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST FOR SOUTHWESTERN
IOWA.

LAT...LON 4094 9522 4106 9545 4141 9520 4141 9516
      4116 9516 4116 9502
TIME...MOT...LOC 1937Z 213DEG 46KT 4109 9530

BOUSTEAD
Local storm report, Nov 11, 1:46 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
146 PM CST WED NOV 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0144 PM     TSTM WND DMG     RED OAK                 41.01N 95.22W
11/11/2015                   MONTGOMERY         IA   EMERGENCY MNGR

            POWER POLES BLOWN DOWN.

&&

VDEWALD

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 12:22 PM CSTSpecial Weather StatementOAXHarrison, Monona23 min
Nov 11, 12:23 PM CSTSpecial Weather StatementOAXShelby37 min
Nov 11, 1:00 PM CSTSpecial Weather StatementOAXFremont, Mills45 min
Nov 11, 1:21 PM CSTSpecial Weather StatementOAXPottawattamie24 min
Nov 11, 1:23 PM CSTSpecial Weather StatementOAXPage37 min
Nov 11, 1:37 PM CSTSpecial Weather StatementOAXMontgomery23 min
Nov 11, 1:43 PM CSTSevere Thunderstorm WarningOAXMontgomery, Pottawattamie20 min
Nov 11, 2:08 PM CSTSevere Thunderstorm WarningOAXShelby20 min

Nearby

Tornado Warnings in Iowa, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.